# SDR CALA2013103192550

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,994 hours, 7,126 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH AT 1L BROKEN PART.  TAPED TO TOP OF JUMP SEAT.  SECURED LOOSE SWITCH COVER AT EMERGENCY EXIT LIGHT SW DR 1L.
